American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32H35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Tyson Ritter. Acyclic embeddings of open Riemann surfaces into new examples of elliptic manifolds. Proc. Amer. Math. Soc. 141 (2013) 597-603.
Abstract, references, and article information
View Article: PDF

[2] Łukasz Kosiński. Geometry of quasi-circular domains and applications to tetrablock. Proc. Amer. Math. Soc. 139 (2011) 559-569. MR 2736338.
Abstract, references, and article information
View Article: PDF

[3] Mario Landucci and Andrea Spiro. On the localization principle for the automorphisms of pseudoellipsoids. Proc. Amer. Math. Soc. 137 (2009) 1339-1345. MR 2465657.
Abstract, references, and article information
View Article: PDF

[4] Wlodzimierz Zwonek. Proper holomorphic mappings of the spectral unit ball. Proc. Amer. Math. Soc. 136 (2008) 2869-2874. MR 2399052.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Francine Meylan. Degree of a holomorphic map between unit balls from $\mathbb C^2$ to $\mathbb C^n$. Proc. Amer. Math. Soc. 134 (2006) 1023-1030. MR 2196034.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Nabil Ourimi. A local version of Wong-Rosay's theorem for proper holomorphic mappings. Proc. Amer. Math. Soc. 128 (2000) 831-836. MR 1676292.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Bernard Coupet, Hervé Gaussier and Alexandre Sukhov. Regularity of CR maps between convex hypersurfaces of finite type. Proc. Amer. Math. Soc. 127 (1999) 3191-3200. MR 1610940.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Yi Fei Pan. Real analyticity of homeomorphic CR mappings between real analytic hypersurfaces in ${\bf C}\sp 2$ . Proc. Amer. Math. Soc. 123 (1995) 373-380. MR 1239803.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Peter R. Mercer. A general Hopf lemma and proper holomorphic mappings between convex domains in ${\bf C}\sp n$ . Proc. Amer. Math. Soc. 119 (1993) 573-578. MR 1152283.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Avner Dor. Continuous proper holomorphic maps into bounded domains . Proc. Amer. Math. Soc. 119 (1993) 1145-1155. MR 1162088.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Steven G. Krantz and Norberto Salinas. Proper holomorphic mappings and the Cowen-Douglas class . Proc. Amer. Math. Soc. 117 (1993) 99-105. MR 1104397.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Josip Globevnik. Homogeneous polynomials on the ball of ${\bf C}\sp 2$ . Proc. Amer. Math. Soc. 103 (1988) 255-259. MR 938679.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] James J. Faran. The nonimbeddability of real hypersurfaces in spheres . Proc. Amer. Math. Soc. 103 (1988) 902-904. MR 947678.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] E. B. Lin and B. Wong. A note on pseudoconvexity and proper holomorphic mappings . Proc. Amer. Math. Soc. 102 (1988) 646-650. MR 928997.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Tadeusz Kuczumow. Holomorphic retracts of polyballs . Proc. Amer. Math. Soc. 98 (1986) 374-375. MR 854050.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] H. Alexander. On the volumes of images of holomorphic mappings in ${\bf C}\sp n$ . Proc. Amer. Math. Soc. 98 (1986) 461-466. MR 857941.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] E. A. Poletsky. Holomorphic quasiregular mappings . Proc. Amer. Math. Soc. 95 (1985) 235-241. MR 801330.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Yoshihisa Kubota. Iteration of holomorphic maps of the unit ball into itself . Proc. Amer. Math. Soc. 88 (1983) 476-480. MR 699417.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1